A 33-year-old male asked:
My alt is 174 u/l whereas alkaline phosphate is 162u/l, albumin is 50g/l. is that significant. i have no appetite thats the only issue. no vomiting, nausea. my alt is always high since last 4 yrs after tb treatment. is it a worrisome or significant?
1 doctor answer • 1 doctor weighed in
Addiction Medicine 41 years experience
Yes: This reflects that there is something causing enough inflammation for these enzymes to end up in your blood at higher levels than normal. It'll take more information to better determine the cause of the inflammation. I'm not aware of persistent inflammation stemming from past TB treatments but only when actively taking some of the drugs.
130 viewsAnswered Oct 21, 2019
Last updated Oct 24, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.